# SDR UALA2009031700808

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 49,855 hours, 18,150 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: O2 Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS O2 SYSTEM LOW, POSSIBLE O2 LEAK.  SERVICED TO FULL AT SJU, PLEASE INVESTIGATE.  FOUND CAPT O2 MASK HOSE LEAKING.  SWAPPED WITH SEC OB SEAT AND DEF SECOND OBS. SEAT.MR35114- 10 BAD MASK FROM CAPT POSITION AND INSTALLED -46 IN CAPT POS AND PUT -10 IN SECOND OBS SEAT BUT IS NOT HOOKED UP.
